Doctor insights on:
Cramping And Spotting 2 Weeks After Paragard Insertion
Hey I had my cycle two weeks ago. But 3 days ago I started cramping and spotting can you please tell me if something is wrong.?
May be ovulation: If your last period started 2 weeks ago, cramping and spotting can represent ovulation. Mid-cycle pain is common enough to have a name, Mittleschmertz, the German for middle pain. Some women have both these symptoms every month. Other women may have one or the other and they may happen every month or just occasionally. Still other women never have either. All of these variations are still normal. ...Read more
Had a partial hysterectomy a year ago and now I am having cramping and spotting. Had a annual pap in Feb was normal. No sex in two years?
Bleeding after hyste:
Did you really have your uterus completely removed?
or the cervix is still left behind most of the spotting is not dangerous extremely rare that little bit of hematoma of the surgery finally leak and work itself out from the corner of the vain gal cuff This cramp should not last more than few days if longer, must return to see the surgeon may be vag probe ultrasound may help ...Read more
Is it normal to have bad cramping after paraguard insertion? Normally I have very light period. I only cramp for two hours, mildly, for the first day.
It may be normal: For up to a week after insertion, but if cramping persists I would call your gyn and discuss with them ...Read more
I had my period about two weeks ago and yesterday I woke up with minor cramping and spotting. It continued to today and a little heavier. What's wrong?
Abnormal: This is certainly abnormal but not terribly worriesome. Some cycles are abnormal because of hormonal changes or abnormal ovulation. I would simply begin keeping a diary of when you are having a period, spotting, cramping for the next 1-3 months. Usually these are sporadic and uncommon events. If it persists through 3 months then it is time to see the GYN. ...Read more
I have a blood when I wipe, cramping and spotting on and off for a month, it stopped for like two week. My last menstral was Jan 1st, No Birth cntrl?
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. STDs, polyps, fibroids and hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test. There are many options available to help regulate the menstrual cycle. ...Read more
I have no fallopian tubes but for two days now I have had cramping and spotting, I have also felt dizzy when getting up to fast.
Dehydration: If you are dehydrated it can make you feel faint when you get up too fast. Cramping and spotting are common during your periods, and if you have no fallopian tubes it's very unlikely you are pregnant - but if concerned about it, take a home pregnancy test. If it's positive, see a doctor ASAP, it would be an ectopic pregnancy that can be dangerous. ...Read more
Talk to doctor: It would be best to give the clinic where you had the iud inserted a call. The cramping after iud insertions usually calms down very quickly. If it's been more than 2-3 days and you're having cramping when walking, you need to be seen. ...Read more
IUD strings lower than usual? 6 months post insertion. No cramping/pain but some light spotting. Can't see DR yet due to a blizzard. Any advice?
Continue to monitor: I don't think you have to worry regarding string length. Unless it is protruding out of the vagina. Light spotting is common with IUD's just continue to monitor. Just in case if you are concerned have your partner continue to wear protection for both STD's and Birth Control. But I would always recommend protection against STD's regardless of the IUD, because IUDs don't protect against STDs ...Read more
Skyla IUD inserted 1/16/17. Cramps/spotting (& brown discharge) haven't resolved. Woke up due to severe cramping and pain. Normal after IUD insertion?
Can get checked: Bleeding and spotting is typical in the first month after and IUD insertion. The Progesterone in Skyla competes with the uterine lining leading to some spotting. Pain is not typical. Your pain may or may not be related to your IUD. The best thing to do is to schedule a follow up visit and have your doctor evaluate you. ...Read more
I have a mirena IUD x 1.5 years. I had spotting, and bleeding for the first 6 months after insertion and then nothing. 5 months ago I started spotting and bleeding multiple time a month. It begins with rapid onset cramping followed by bleeding and or spot
Mirena (levonorgestrel) is tricky!: Mirena (levonorgestrel) is used for contraception, and to control heavy menstrual bleeding (hmb). It's known to have 6 mos of irreg spotting, then may diminish menses to as little as nothing. When the Mirena (levonorgestrel) is done @ 5 yrs, menses revert to before. As is true of all IUD's, check for the strings to be certain they're still there. IUD's prevent implantation, not conception, maybe check ept. Good Luck ...Read more
Got paragard last month with no problems. Went in for vag exam 3 days ago and has experience extreme cramping and pelvic pain (similar to insertion)?
Uterine cramping: One possibility is that you are due for your period. Sometimes the first one after insertion of the iud is more painful. ...Read more
Miscarried in dec within a week had paragard inserted, no period, I had a week of spotting and cramping. When should I be concerned with no period?
Soon: We usually expect you to resume normal monthly cycles about 6 to 8 weeks after a miscarriage. That assumes that you were regular before your pregnancy? It's not unreasonable to check a pregnancy test and make sure that your pregnancy hormone level resolved to negative after the miscarriage. If your miscarriage was incomplete, that would also delay your next period. ...Read more
There are a number of reasons including a variation in your hormone levels, pituitary, ovarian, etc You might also get a pregnancy test (if this is at all possible!)
If the situation doesn't resolve itself. CYCLING on Birth Control tablets for a few months my "do the trick"!
Hope this helps!
Dr Z ...Read more
Period: It may just be the start of your period. If your period / bleeding continues to be unusually light, do a pregnancy test. ...Read more
I got a paragaurd 3 months ago. I started spotting about a month ago and spotted for 2.5 weeks. I've had a real period for 1.5 weeks and bad cramps?
Need more info: This is a question that has to be answered by your physician who knows you well and can give you an accurate answer ...Read more
Might be warnings: It is important to stay calm, get information and stay positive even if the news is not reassuring. Stress itself is not good for mom. Later in pregnancy it might affect the fetus negatively (we don't know about the 8-week embryo). So any woman with cramping and spotting should see her OB doctor, determine if the fetal heart beat is present, learn the cause of bleeding, do her best to rest/relax. ...Read more
Is it normal to have cramping and spotting on and off while on drop provera (medroxyprogesterone)?
Please help! What's happening to me? Cramping and spotting at 12 weeks when trying to wean off progesterone
Not the progesterone: The shift from maternal to fetal (placental) Progesterone production occurs much earlier than 12 weeks. In ivf cycles the data would suggest that stopping the p at 4-6 weeks is safe but most dr's wait until 8 weeks to be safe. The symptoms are most likely coincidental. If it makes you feel better and ok with your dr, probably ok to continue for some time. ...Read more
When a female has her period and its normal but a week later you have cramping and spotting but the cramps still remain what does that mean?
Taking BC for cramps but, forgot to take it 2 days in a row. Next day, cramping and spotting. Period not do for another week? Did I get it early?
Get checked!: While the symptoms are general and common, they all have serious possibilities that can easily be eliminated to assure your good health. See your doctor to assess your pap smear (cervical cancer) consider a biopsy for irregular bleeding (uterine cancer), an examination, possible ultrasound and blood tests (ovarian cancer). Studies show increased risk for ovarian cancer with your symptoms. ...Read more
My app said I should have ovulated around dec 14th. We had sex on the 17th. My period was dec 31- Jan 4. I have been slightly cramping and spotting?
Not abnormal: This is a common occurrence. It is likely just blood continuing to clear from the uterus after the period. Shouldn't be a long term issue, and may not occur again. But then again, it could. By itself, if this only occurs every few periods or so (few times a year) would it require any further workup. ...Read more
My period came on october 15-22 and came back on october 25-28 and now now I'm just cramping and spotting. It's never done that before. What is it?
- Talk to a doctor online
- Spotting and cramping two weeks after period
- Spotting and cramping 2 weeks after my period ended
- Cramping two weeks after period
- Is it normal to have spotting and cramping for two weeks on and off after taking plan b?
- Is it normal to have spotting and cramping for two weeks on and off after taking plan b when just finished your period a 2 days before?
- Cramping for two weeks after period ended
- Light pink spotting 2 weeks after period
- Spotting 2 weeks after plan b
- Spotting for 2 weeks with cramping